Zirtek Allergy Relief Tablets keeps you free of any uncomfortable allergy symptoms all day long. These are one-a-day tablets which contain the active ingredient Cetirizine Hydrochloride. It works as an antihistamine against allergic reactions.
No drowsy side effects
Zirtek Allergy Relief Tablets are 2nd generation antihistamines and do not cause drowsiness. Although some people who are sensitive may still experisnce some drowsiness.
Protects the whole family
- Dust allergies
- Pet dander allergies
- Skin allergies and hives
Uses / Instructions
Adults and adolescents above 12 years old:
The recommended dose is 10 mg once daily as 1 tablet.
Use in children between 6 and 12 years old:
The recommended dose is 5 mg twice daily as a half tablet twice daily.
For full details of dosage see the patient information leaflet for more information.
Warning and precautions
Talk to your doctor or pharmacist before taking Zirtek Allergy.
If you are a patient with renal insufficiency, please ask your doctor for advice; if necessary, you will
take a lower dose. The new dose will be determined by your doctor.
If you have problems passing urine (like spinal cord problems or prostate or bladder problems), please
ask your doctor for advice.
If you are an epileptic patient or a patient at risk of convulsions, you should ask your doctor for
No clinically significant interactions have been observed between alcohol (at the blood level of
0.5 per mille (g/l) corresponding to one glass of wine) and cetirizine used at the recommended doses.
However, there are no data available on the safety when higher doses of cetirizine and alcohol are
taken together. Therefore, as it is the case with all antihistamines, it is recommended to avoid taking
Zirtek Allergy with alcohol.
If you are scheduled for allergy testing, ask your doctor if you should stop taking Zirtek Allergy for
several days before testing. This medicine may affect your allergy test results.
Like all medicines, this medicine can cause side effects, although not everybody gets them.
The following side effects are rare or very rare, but you must stop taking the medicine and
speak to your doctor straight away if you notice them:
– Allergic reactions, including severe reactions and angioedema (serious allergic reaction which
causes swelling of the face or throat).
These reactions may start soon after you first take the medicine, or it might start later.
Common side effects (may affect up to 1 in 10 patients)
- Somnolence (sleepiness
- Dizziness, headache
- Pharyngitis, rhinitis (in children)
- Diarrhea, nausea, dry mouth
For a full list of side effects see the patient information leaflet
The active substance is cetirizine dihydrochloride. One film-coated tablet contains 10 mg
– The other ingredients are microcrystalline cellulose, lactose-monohydrate, colloidal anhydrous
silica, magnesium stearate, Opadry Y-1-7000 (hydroxypropylmethylcellulose (E 464), titanium
dioxide (E 171), macrogol 400).